# SDR 2001UALA01741

- Difficulty date: August 17, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 37,817 hours, 21,851 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dented
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OF FWD LAV SERVICE DOOR HAS A DENT.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, INSTALLED DOUBLER.
